# SDR VJ9800621

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Riing
- Part number: S9027E267
- Condition: Failed
- Location: Appu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT CREW PERCEIVED THE ODOR OF FUMES IN COCKPIT AND ELECTED TO RETURN TO ATL MAINTENANCE BASE.  INVESTIGATED BY MAINTENANCE AND FOUND FUEL SHROUD GOING TO APU TO NOT BE PROPERLY SEATED.  REPLACED O-RING AND SEAL TO INSURE INTEGRITY OF FUEL LINE SHROUD.  AS PRECAUTIONARY MEASURE REPLACED COALESCER BAGS.
